# SDR A6WA201401204538

- Difficulty date: January 20, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unserviceable
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR HANDLE HAS EXCESSIVE PLAY.  REMOVED UNSERVICEABLE HANDLE ASSEMBLY & REPLACED WITH A NEW SERVICEABLE ASSEMBLY IAW CRJ 200 SRM 51-42-21 & SRM 51-40-11.
